# SDR HNAA2009111100324

- Difficulty date: October 30, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 53,347 hours, 58,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6038443LB
- Part serial: 1779
- Condition: Discharged
- Location: Emergency Lights
- Part time: 53,347 hours, 58,891 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN--EMERGENCY FLOOR PATH LIGHTS ARE INOPERABLE AT SEAT 2DF.  REMOVED AND REPLACED EMERGENCY BATTERY POWER SUPPLY PS2 "ABOVE SEAT 1DF" AND CLOSED ACCESS PANELS IAW 33-52-00. P/N OFF+ON 60-3844-3LB SN OFF 0787  SN ON 1779.
